Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Classifying the finite simple groups


Author: Daniel Gorenstein
Journal: Bull. Amer. Math. Soc. 14 (1986), 1-98
MSC (1985): Primary 20D05, 20-02
MathSciNet review: 818060
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 20D05, 20-02

Retrieve articles in all journals with MSC (1985): 20D05, 20-02


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1986-15392-9
PII: S 0273-0979(1986)15392-9